[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.145.218.90. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
November 1977

Malignant Glaucoma Induced by Miotics Postoperatively in Open-Angle Glaucoma

Author Affiliations

From the Department of Surgery, Howard University College of Medicine, Washington, DC.

Arch Ophthalmol. 1977;95(11):1988-1989. doi:10.1001/archopht.1977.04450110082006
Abstract

• A case of malignant glaucoma that developed in a patient with primary open-angle glaucoma is described. The malignant course was induced during the immediate postoperative period by the inadvertent use of miotics. The malignant course was successfully managed by osmotic agents, acetazolamide, cycloplegics, mydriatics, and topical steroids.

(Arch Ophthalmol 95:1988-1989, 1977)

×